Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal side effects Mnomad3

Posted by Flipsactown on November 19, 2003, at 2:38:33

In reply to Re: Lamictal side effects, posted by Mnomad3 on November 18, 2003, at 23:07:05

I take prozac, remeron and lamictal for my unipolar depression. I experience the same tremors you are talking about particularly when you are just about to fall asleep and I do sweat quite a bit in the middle of the night. Both are classic side effects of prozac and nothing to worry about. I have been on prozac for over 10 years and I have been prescribed 100mgs which is actually 20mgs over the recommended max dose, but since I have been on it so long, my pdoc okayed it. The body tremors you are talking about sometimes start in your legs or arms but then your entire body jerks. For me, that is an indication that the prozac is doing its thing. I hope this helps you. How long have you been on lamictal? I have been on it for 8weeks and it has really decreased my depression. I noticed it in my sixth week. I have been on A/D's so long that lamictal had to be added to enhance the effects of the prozac and remeron. Have you had side effects with the lamictal and how long did it take you to get to 400mgs? I am a 52 year old male and my lamictal dose is 300mgs. Also, is your pdoc going to increase your lamictal dose or is that the max dose?

Flipsactown

> I am on both Lamictol and Prozac and I have a few side effects that I wanted to see if anyone else experiences. The first is tremors (mild continuous shakes) while I am sleeping. It doesn't bother me and I think I get a fairly restful sleep. I don't even realize I am doing it but my boyfriend says it is constant. Also, I sweat quite a bit in the middle of the night. I don't feel hot in the night but I wake up as if I've ran 5 miles. I am 32 years old and I've been on Lamictol(400 mg) for 3 years and Prozac (40 mg) for 6 years. Has anyone else experienced either of these side effects? or does anyone know if these are 'normal' side effects? My doctor said she's never heard of either but she doesn't think they should alarm me. I just wanted to do my own research to make sure. Thanks :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Flipsactown thread:14495
URL: http://www.dr-bob.org/babble/20031116/msgs/281140.html